MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 9X30MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 9X30MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207564
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a broken screw from tip.A backup device was available to complete the procedure with no patient injuries.
 
Additional Manufacturer Narrative
Device has not been returned for evaluation.The clinical details provided were reviewed.

Brand Name
SCR BIORCI 9X30MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7642474
Report Number1219602-2018-00832
Device Sequence Number13830983
Product Code HWC
UDI-Device Identifier03596010426260
UDI-Public(01)03596010426260(17)191016(10)50523662
Combination Product (Y/N)N
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2019
Device Model Number7207564
Device Catalogue Number7207564
Device Lot Number50523662
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1